Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Side effects of taking lynoral .01 mg and regestrone 5 mg continuously for 5 months

shall i continue lynoral 0.01mg and regestrone 5mg tablets for next 2 months? i already taking this combination of medicine for 3 months.. will i continue these drugs for next two months? doctor prescribed me this drugs for irregular and prolonged mense.... does this cause any serious side effects???
Asked On : Mon, 12 Mar 2012
Answers:  1 Views:  481
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
As you describe, the pills are prescribed for you for the curew of the poly cystic ovarian syndrome.
If you are not using after confirmation fof the diagnosis the effectiveness is questionable.
If you use the pills 2 more months and the cause is the P.C.O.S, you will get the relief.
The other causes may be the anemia and the infection.
I advise you to consult a physician for diagnosis and treatment.
Take more of green leafy vegetables,pulses,sprouts, and protein rich foods to have good health and resistance.
Wishing for a quick and complete recovery. Thank you.
Answered: Sat, 22 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor